MathSciNet Relay Station
MathSciNet bibliographic data
MR1952377 (2003m:37017) 37B25 (37A05 37E30)
Mendes, Miguel Ângelo de Sousa Quasi-invariant attractors of piecewise isometric systems. Discrete Contin. Dyn. Syst. 9 (2003), no. 2, 323–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement